# SDR USAA2014031400005

- Difficulty date: March 13, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 40,504 hours, 23,220 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665405
- Part serial: A7162
- Condition: Defective
- Location: R2 Door
- Part time: 32,918 hours, 20,791 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE R2 SLIDE COVER CONTACTS FUSELAGE COMES OFF WHEN DOOR IS OPENED. MX R & R R2 SLIDE & RAFT IAW JC 26L00025011.
